# SDR CA081219005

- Difficulty date: December 17, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2760 · Drag Control System
- Part: Latch
- Condition: Out Of Position
- Location: Spoiler Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ROLL SPOILERS INBD AND OTBD UNSERVICEABLE IN FLIGHT.  TROUBLESHOOTING FOUND ROLL SPOILER DISCONNECT SENSOR LATCHED.  ROLL SPOILERS DISCONNECT SENSOR ASSEMBLY UNLATCHED.  OPS TEST OF THE ROLL SPOILER CONTROL SYSTEM SERVICEABLE IAW AMM 27-14-00 PG. 204-205.
